Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Hypothyroidism and BP

45 yr old female Hypothyrodism (13 yrs), 3 weeks ago fainted TSH 14, doctor prescribed 137 mcg synthroid. Since day of fainting blood pressure and pulse very high (resting (lowest 128/68 pulse 92) after walking up stairs (152/75 pulse 101) feel shaky. Told doctor 3 weeks ago feel shaking and they said it will go away. Will it go away, or should I see another doctor.

Asked On : Wed, 17 Feb 2010
Answers:  1 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

having this problem from last 20yrs,my levels keep on fluctuating. I have excepted it as a part of my life. Folllowing docs tip works best for me though.

Answered: Thu, 18 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor